Accessibility navigation


Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Date | No Grouping | Item Type
Jump to: 2018
Number of items: 1.

2018

Katzourakis, N. and Shaw, G. (2018) Counterexamples in calculus of variations in L∞ through the vectorial Eikonal equation. Comptes Rendus Mathematique, 356 (5). pp. 498-502. ISSN 1631-073X doi: https://doi.org/10.1016/j.crma.2018.04.010

This list was generated on Fri Nov 27 20:49:39 2020 UTC.

Page navigation